MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC MEDIC MODEL; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 120002
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is internal rattling.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown.No information received to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: one device was returned for analysis.Visual inspection showed the aix mix control knob was missing and the serial number label was hand written and illegible.There was no evidence to review in the device's event history log.An internal inspection was performed and the reported issue was duplicated.The most probable cause of the reported issue was due to user interface.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.D3, g1, and g2 email is: regulatory.Responses@icumed.Com, d4 udi (b)(4).

Brand Name
PNEUPAC PARAPAC MEDIC MODEL
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17613655
Report Number3012307300-2023-08382
Device Sequence Number17800012
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown